# SDR SIMA20140613004

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 30,260 hours, 26,489 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF JET FUEL IMBALANCE MSG APPEARED ON EICAS.  NR 2 FUEL QTY INDICATOR 900 LBS HIGHER THAN LT SIDE BUT PREVIOUSLY DEFERRED BY MX.  LT FUEL INDICATION CO0NSUMING RAPIDLY. PERFORMED ENG RUNS FOR ABOUT 30 MINUTES.  LT FUEL TANK QTY INDICATION SEEMED TO BE OPERATING NORMALLY & FUEL CONSUMPTION WAS NORMAL.  PERFORMED GVI OF ACFT FOR FUEL LEAKS.  NO LEAKS NOTED.
